A Local Fractional Variational Iteration Method for Laplace Equation within Local Fractional Operators
Yong-Ju Yang,
Dumitru Baleanu and
Xiao-Jun Yang
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
The local fractional variational iteration method for local fractional Laplace equation is investigated in this paper. The operators are described in the sense of local fractional operators. The obtained results reveal that the method is very effective.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/202650.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/202650.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:202650
DOI: 10.1155/2013/202650
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().